Previous |  Up |  Next


Title: Groupoids and the associative law VIII. (Diagonally Non-Associative Groupoids) (English)
Author: Drápal, A.
Author: Kepka, T.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 38
Issue: 1
Year: 1997
Pages: 23-37
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 20N02
idZBL: Zbl 0889.20041
idMR: MR1489850
Date available: 2012-10-06T01:07:44Z
Last updated: 2019-09-17
Stable URL:
Related article:
Related article:


Files Size Format View
ActaCarolinae_038-1997-1_4.pdf 1.423Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo